# SDR 22AA201000063

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Compt
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, CTR CARGO COMPARTMENT BILGE, INTERCOASTAL FOUND CORRODED AFTER SIDE GUIDE RAIL, REMOVED TO FACILITATE FOR STRUCTURE REPAIR AT STA 1764, L42 TO L43L (REFER CNTRL NR 0425).  NON-ROUTINE NR 0449, CTR CARGO COMPARTMENT BILGE, INTERCOASTAL REPAIR CARRIED OUT IAW EN 1028-10 AND FAA APPROVED FORM 8110-3 DATED 22 MARCH 2010.
